Families of type III<inf>0</inf> ergodic transformations in distinct orbit equivalent classes

Publication Type:
Journal Article
Monatshefte fur Mathematik, 2011, 164 (4), pp. 369 - 381
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
10.1007_s00605-010-0258-0.pdfPublished Version175.4 kB
Adobe PDF
A new isomorphism invariant of certain measure preserving flows, using sequences of integers, is introduced. Using this invariant, we are able to construct large families of type III0 systems which are not orbit equivalent. In particular we construct an uncountable family of nonsingular ergodic transformations, each having an associated flow that is approximately transitive (and therefore of zero entropy), with the property that the transformations are pairwise not orbit equivalent. © 2011 Springer-Verlag.
Please use this identifier to cite or link to this item: